MAUDE Adverse Event Report: KARL STORZ IMAGING ASM,HEAD,IMAGE1 S,H3-Z, CE

KARL STORZ IMAGING ASM,HEAD,IMAGE1 S,H3-Z, CE
Model Number TH100
Medical Device Problem Codes Erratic or Intermittent Display (1182); Mechanical Problem (1384); Poor Quality Image (1408)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 02/04/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "during the procedure, the image jumps, and it is not clear.A different th100 was used to complete the procedure." no negative impact in state of health reported.
 
Additional Manufacturer Narrative
The affected device has been requested for investigation by the manufacturer.Device was not yet returned for investigation.The event is filed under internal karl storz complaint id: case number: (b)(4).
 
Additional Manufacturer Narrative
Result of investigation: the device was sent to the manufacturer for inspection.During the manufacturer's technical inspection, the error description provided by the customer, "during the procedure, the image jumps, and it is not clear" could be confirmed.It has been found that the zoom lens occasionally sticks or jerks / jumps when turning the zoom ring.It has also been found that the optical window fogs up on the inside.Further defects, independent from the reported issue, were found.Instrument clutch not working properly due to worn or misaligned parts optical window of the optical housing has residues the housing has scratches the th100 was found with a not correct working zoom ring/ zoom lens.Because of the age of the product (manufactured and delivered in 2017) it can be assumed, that the stuck of the zoom ring / lens is caused by aging.This is reinforced by the fact that the product has only been in operation for 31 hours with 2 start-ups.The event is filed under internal karl storz complaint id: (b)(4).

Brand Name
ASM,HEAD,IMAGE1 S,H3-Z, CE
Common Device Name
HEAD,IMAGE
Manufacturer (Section D)
KARL STORZ IMAGING
1 s. los carneros road
goleta CA 93117
Manufacturer (Section G)
KARL STORZ IMAGING
1 s. los carneros road
goleta CA 93117
Manufacturer Contact
anja fair
2151 e grand ave
el segundo, CA 90245
MDR Report Key21528677
Report Number2027009-2025-00372
Device Sequence Number21256704
Product Code FET
UDI-Device Identifier04048551333136
UDI-Public04048551333136
Combination Product (Y/N)N
Initial Reporter CountrySF
PMA/510(K) Number
K131953
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberTH100
Device Catalogue NumberTH100
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/17/2025
Supplement Date Received by Manufacturer11/25/2025
Initial Report FDA Received Date03/05/2025
Supplement Report FDA Received Date12/03/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown